# SDR DALA2016071805374

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON LONGERON 22L BETWEEN BS  1287 -- 1309.  THE LONGERON WAS REPAIRED IAW SRM 53-02 FIG. 18 / 51-10-3 / 51-30-5.
